# SDR DALA2019091605326

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION SEAT TRACK -Y1292 AT LEVEL OF FR20 FWD GALLEY AREA ( SSI5311 63). REPLACED SEAT TRACK -Y1292 AT LEVEL FR 12 TO FR 24 FWD GALLEY AREA AS PER SRM 51-72-11. MEASURES OF CORRODED AREA IS:D= 0.102".
